Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 44, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this flash flood warning at Sep 3, 2013, 5:20 PM MST for Yavapai County, Arizona. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2013, 5:20 PM MST (00:20 UTC)
- Expired
- Sep 3, 2013, 7:15 PM MST
- In force
- 115 min
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 2:45 PM MST, 2 hours 35 minutes earlier.
Area forecast discussion, Sep 3, 2:45 PM MST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 245 PM MST TUE SEP 3 2013 .SYNOPSIS...AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE EAST WILL INCREASE THUNDERSTORM ACTIVITY ACROSS ARIZONA TODAY AND TONIGHT. A DRIER AIRMASS WILL RETURN TO THE AREA FOR THE LATTER HALF OF THE WEEK. TEMPERATURES WILL WARM TO A FEW DEGREES ABOVE NORMAL BY LATE IN THE WEEK. && .DISCUSSION...HIGH PRESSURE REMAINS TO THE EAST OF AZ WITH SOUTH- EASTERLY FLOW ACROSS MUCH OF THE STATE. THE APPROACH OF AN UPPER LEVEL TROUGH IS EXPECTED TO ENHANCE THUNDERSTORM ACTIVITY ACROSS MUCH OF AZ TODAY. IN ADDITION...THE TIMING OF THE TROUGH MOVING INTO NRN AZ DURING THE EVENING HOURS WILL LEAD TO INCREASED POTENTIAL FOR CONTINUED EVENING/OVERNIGHT ACTIVITY. LINGERING MOISTURE WILL ALLOW SCATTERED THUNDERSTORM DEVELOPMENT AGAIN ON WEDNESDAY BUT DRIER AND MORE STABLE AIR THEN MOVES INTO THE AREA THURSDAY THROUGH SATURDAY. EXPECT A DECREASE IN CONVECTIVE ACTIVITY. TEMPS WILL WARM TO A FEW DEGREES ABOVE NORMAL. THERE IS STILL SOME UNCERTAINTY IN HOW THE FORECAST WILL PLAY OUT FOR NEXT WEEKEND. THE ECMWF CONTINUES TO BE MORE AGGRESSIVE IN DRAWING MOISTURE NORTH INTO AZ WHILE THE GFS TRIES TO KEEP HIGH PRESSURE ESTABLISHED OVER THE REGION SUPPRESSING ADDITIONAL MOISTURE SURGES. HAVE NOT MADE ANY BIG CHANGES TO THE EXTENDED FORECAST AS WE WILL CONTINUE TO MONITOR FORECAST TRENDS. && .AVIATION...FOR THE 00Z PACKAGE...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN AZ THROUGH THIS EVENING...BEFORE DIMINISHING OVERNIGHT. MVFR/IFR CONDITIONS AND WIND GUSTS TO 40 KT POSSIBLE WITH THE STRONGER STORMS. ANOTHER ROUND OF STORMS WILL DEVELOP AFTER 18Z WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........DB AVIATION.......KD FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Sep 3, 11:35 AM MST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1135 AM MST TUE SEP 3 2013 AZZ004>018-037>040-040700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 1135 AM MST TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN ARIZONA TODAY. THIS DISTURBANCE WILL COMBINE WITH MONSOON MOISTURE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. STORM ACTIVITY IS EXPECTED TO LAST WELL INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SLIGHT DRYING FROM WEDNESDAY THROUGH THE WEEKEND SHOULD BRING A DECREASE IN THUNDERSTORM COVERAGE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 3:23 PM MST | Areal Flood Advisory | FGZ | Coconino | 12 hr |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.